Hi I have been taking micronor for 10 days now

Patient : Hi I have been taking micronor for 10 days now and have been feeling incredibly depressed and anxious, does micronor cause depression. I have suffered depression in the past. Thanks
Symptoms:  Depression
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello. I know I have anxiety issues that may impact my perspective, but wondered if it was reasonable to worry about...

Q: Sperm count report if its normal Appearance: Creamy White Liquefaction Time(min): 30 min Consistency Thin Vol...

Q: I had a thyroidectomy 18 months ago and was put on 100mg thyroxine. This dose was proven to be too high due to side ...

Q: HI I have a question on my EMG results and diagnosis + questions about future followups. I attached the EMG and also ...

Q: I have a question regarding rabies vaccination. I have health anxiety and rabies is a fixation. I have been over-vacc...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews